# SDR SCNA99513

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, THE SEAT TRACK WAS FOUND TO BE SEVERELY CORRODED AT BS 344 LBL 2475.  THE SEAT TRACK WAS REMOVED AND FABRICATED PER SRM 53105.  TREATED AND PRIMED PER 512101 AND INSTALLED PER SRM 53105.
